# SDR 06FDEA2029

- Difficulty date: May 26, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- Aircraft time: 46,203 hours, 27,997 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 1130 FLOORBEAM TO BE CORRODED AT RBL 7 TO RBL 9 WL 208. REPAIRED BS 1130 FLOOR BEAM RBL 7 - 9 IAW SRM 53-10-8 FIG 11 DETAIL II.
